# SDR DALA2025112408565

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 42,960 hours, 5,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31AB EMERGENCY PATH LIGHT INOP.   REPAIRED LOOSE CONNECTION PER A330 AMM 33-51. OK FOR SERVICE. (7381250)
